Mecobalamin Dermatitis Side Effect Reports
The following Mecobalamin Dermatitis side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Dermatitis, can occur, and what you can do about them.
A side effect could appear soon after you start Mecobalamin or it might take time to develop.
|Paronychia, Tremor, Chills, Vertigo, Dermatitis|
This Dermatitis side effect was reported by a physician from JAPAN. A 74-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Mecobalamin (dosage: Unk Unk, Unk), which was started on Jul 29, 2010. Concurrently used drugs:
Mecobalamin Dermatitis Causes and Reviews
A rash is an area of irritated or swollen skin. Many rashes are itchy, red, painful, and irritated. Some rashes can also lead to blisters or patches of raw skin. Rashes are a symptom of many different medical problems. Other causes include irritating substances and allergies. Certain genes can make people more likely to get rashes.
Contact Dermatitis is a common type of rash. It causes redness, itching, and sometimes small bumps. You get the rash where you have touched an irritant, such as a chemical, or something you are allergic to, like poison ivy.
Some rashes develop right away. Others form over several days. Although most rashes clear up fairly quickly, others are long-lasting and need long-term treatment.
Because rashes can be caused by many different things, it's important to figure out what kind you have before you treat it. If it is a bad rash, if it does not go away, or if you have other symptoms, you should see your health care provider. Treatments may include moisturizers, lotions, baths, cortisone creams that relieve swelling, and antihistamines, which relieve itching.
Mecobalamin Dermatitis Reviews
|Sun, 30 May 2010|
i am mania lover. using priadal 600 mg and prothaidan 25mg . Dr. give me Mecobalamin. and after using drug within one day my blood pressure lower down. now i reduced the tablet to one from three.
|Sat, 20 Mar 2010|
i am promoting Mecobalamin nd i want to to increase my knowledge about this molecule
|Thu, 30 Dec 2010|
You should consider a HRCT abdomen and pelvis and a radioactive contrast CSF CT ranging from T12 - S5 hopefully it will give you frim diagnosis.
|Mon, 30 Jan 2012|
i m promoting this sult so i want to increase my knowladge about Mecobalamin
|Fri, 22 Jan 2010|
I will help the destitutes
|Sat, 12 Jan 2013|
Hi I am a 23 year man with height 6' 4'' and weight 60 kg. recently i am diagnosed with Hepatitis B with HBV PCR test and my consultant said that i have a immune tolerance against it and there is no need of medicinal therapy at the moment. he has asked me to randomly undergo the tests of SGPT/ALT every 3 months and HBV PCR every 6 months. besides that according to my height, I am under weight and i want to put weight suitable as per my height. secondly i am facing the symptoms of premature ejaculation, I ejaculate while sleeping (though I have no intention of it and neither I wanted it to occur) and it is chewing up my overall health. Please Help me.
|Fri, 08 Apr 2011|
Hello.My father, Dr. Naseer Ahmed, an MBBS doctor, aged 75, uses Neuromet (Mecobalamin). He is suffering from spinal stenosis of lumbar spine with severe pain around the lumbo-sacred region and left sciatica since 2004 and has underwent 4 spinal surgeries with no effect of relief.He takes an injection of Neuromet (Mecobalamin) daily since 17th,march 2011. how many doses should he take which do not lead to toxic affects. moreover he was curious if Mecobalamin would help as a relief to pain in this spinal stenosis ; whether this would prove beneficial?and how long would be this therapy.
|Sat, 29 Jan 2011|
hy i.m pharmacesit and i got some information about medicine
|Thu, 02 Sep 2010|
sir since 2 years i am experiencing electric shocks in my legs today i have started taking neuromet tablet is it safe to take and how much should i take i am feeling big electric shocks in my both legs often but no pains in legs today is 2-9-2010 which medicine i should take and for how long , be my friend i am friend of friends and believ in love , goodness and keeping others happy , u can reply or contact me on and send me e-mail on ' drshafiqar.com ' .